Arabian Journal of Mathematics

, Volume 6, Issue 2, pp 87–94 | Cite as

Hyponormality of Toeplitz operators with polynomial symbols on the weighted Bergman space

Open Access
Article
  • 168 Downloads

Abstract

This paper gives the complete proof of the Conjecture given by Hazarika and this author jointly which deals with a necessary and sufficient condition for the hyponormality of Toeplitz operator, \(T_\varphi \) on the weighted Bergman space with certain polynomial symbols under some assumptions about the Fourier coefficients of the symbol \(\varphi \).

Mathematics Subject Classification

47B35 47B20 

References

  1. 1.
    Arazy, J.; Fisher, S.D.; Peetre, J.: Hankel operators on weighted Bergman spaces. Am. J. Math. 110, 989–1053 (1988)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Cowen, C.C.: Hyponormality of Toeplitz operators. Proc. Am. Math. Soc. 103, 809–812 (1988)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Hwang, I.S.: Hyponormal Toeplitz operators on the Bergman space. J. Korean Math. Soc. 42, 387–403 (2005)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Hazarika, M.; Phukon, A.: On hyponormality of Toeplitz operators on the weighted Bergman space. Commun. Math. Appl. 3, 147–157 (2012)MATHGoogle Scholar
  5. 5.
    Hwang, I.S.; Lee, J.: Hyponormal Toeplitz operators on the weighted Bergman spaces. Math. Inequal. Appl. 15, 323–330 (2012)MathSciNetMATHGoogle Scholar
  6. 6.
    Hwang, I.S.; Lee, J.; Park, S.W.: Hyponormal Toeplitz operators with polynomial symbols on weighted Bergman spaces. J. Inequal. Appl. 2014, 335 (2014)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Lu, Y.; Liu, C.: Commutativity and hyponormality of Toeplitz operators on the weighted Bergman space. J. Korean Math. Soc. 46, 621–642 (2009)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Lu, Y.; Shi, Y.: Hyponormal Toeplitz operators on the weighted Bergman space. Integr. Equ. Oper. Theory 65, 115–129 (2009)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Nakazi, T.; Takahashi, K.: Hyponormal Toeplitz operators and extremal problems of Hardy spaces. Trans. Am. Math. Soc. 338, 753–769 (1993)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Sadraoui, H.: Hyponormality of Toeplitz operators and composition operators. Thesis, Purdue University (1992)Google Scholar
  11. 11.
    Sarason, D.: Generalized interpolation on \(H^\infty \). Trans. Am. Math. Soc. 127, 179–203 (1967)MATHGoogle Scholar
  12. 12.
    Zhu, K.: Theory of Bergman Spaces. Springer, New York (2000)MATHGoogle Scholar
  13. 13.
    Zhu, K.: Operator Theory in Function Spaces. Marcel Dekker, INC., New York (2007)CrossRefMATHGoogle Scholar

Copyright information

© The Author(s) 2017

Open AccessThis article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.

Authors and Affiliations

  1. 1.Kokrajhar Government College, BTCKokrajharIndia

Personalised recommendations